# SDR DALA2022101906765

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,471 hours, 24,043 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 0080: SNUBBER OF DOOR 4R WAS REPLACED BY ROTARY SNUBBER PER B757 -200 AMM 52-11-10. (2453842)
